# SDR ABXA20250218045

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 96,949 hours, 24,058 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO AUTOTHROTTLES NOT ENGAGING AT 50 KTS AFTER A/C ABORTED T/O , THEY RETURNED TO THE GATE AND MTX GROUNDED A/C AND DEFERRED THE AUTO- THROTTLE IAW MEL ABX-22-30-1. AND RETURNED A/C TO SERVICE .
